Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Table Errata
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 24 (1970), 763-764 Request permission
References
  • Henry E. Fettis and James C. Caslin, A table of the complete elliptic integral of the first kind for complex values of the modulus. Part I, Aerospace Research Laboratories, Office of Aerospace Research, United States Air Force, Wright-Patterson Air Force Base, Ohio, 1969. ARL 69-0172. MR 0253511
Additional Information
  • © Copyright 1970 American Mathematical Society
  • Journal: Math. Comp. 24 (1970), 763-764
  • DOI: https://doi.org/10.1090/S0025-5718-70-99850-9